# SDR GTIA2017103002215

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 119,242 hours, 5,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 767140
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY 11WL AND 12WL FAILED A CAPACITY CHECK.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-38 OPS CHECKED GOOD
